# SDR CA971221016

- Difficulty date: December 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Robsin R44
- Engine: Lyc O540F1B5
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Spring
- Part number: A51423
- Condition: Failed
- Location: Sprag Clutch
- Part time: 36 hours
- Component: C0511
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) REF: RSB 21 AND FAA AD 97-16-02 SPRING ASSY, WOULD NOT TRIP THE STOPPING OF THE ACTUATOR ON THE LEFT SIDE.  SWITCH V3-1001 WAS OK AND HAD BEEN DONE AT 497 HOURS AND WAS OK.
